| Catalog Number |
48955116 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Vertebral Fracture (4520); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a tritanium posterior lumbar cage fractured during insertion.The procedure was completed successfully with a 10 minute surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Device remains implanted.
Additional Manufacturer Narrative
Additional data: b5.H6 codes have been updated to reflect conclusion of the investigation.
Event or Problem Description
It was reported that a tritanium posterior lumbar cage fractured during insertion.The procedure was completed with a 10 minute surgical delay and it was further reported that the patient sustained a vertebral fracture.No medical intervention was required.